# SDR AALA20001218

- Difficulty date: July 26, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVER-NIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ON AFT AIRSTAIR INOPERATIVE.  REPAIRED BROKEN WIRE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
